Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate Lethargy Jade to D/R

Posted by desolationrower on December 24, 2008, at 1:54:38

In reply to Re: Parnate Lethargy Jade to D/R desolationrower, posted by JadeKelly on December 23, 2008, at 10:15:09

>> It isn't clear except I'm only taking 1-5mg tab a day (nothing) and I wondered how that could make a difference, so more research, it seems at least at this one source, that the MAOI potentiates the Ritalin, not the other way around. Maybe then you feel more ritalin? Works with MAOI? Not sure. If you recall my biggest problem had become incapacitating lethargy. So. Its been 5 days, not at all like that feeling you get after dosing. (I wish) I'd say full remission, except I'll need to go slowly, as I'm finding after 10 weeks of laying around, I'm a little slow cognitively and physically. So at the gym I'll do half the work out I normally did and work up, I take longer at the grocery store, and a dinner party I had (thats right, I said Jade had a dinner party) well, lets just say everyone had a great time but it was far from my usually organized get togethers. But...WHO CARES!!!! I just wanted to feel like myself again and I do. What more could a girl ask for? (course, santas on his way)
>
> As for the creatine, (thats whats in No-Xplode, right?) I took it once before a work-out and I felt mild lift and a bit more energy. My nephew took too much one time, and had an anxiety attack after a workout. I called the company about it, but I'm sure you know all about its properties, etc. I'd say the equivalent of 5mg ritalin, but I had tolerance to ritalin also. So its been 5 days, I think I'm there, I'm gonna try to jump back into my old routine as soon as possible so I don't back slide.
>
> Okay, so where are you with everything? Change anything? You been staying out of that kitchen sink? Dumb question. Let me know whats up and I'll keep you posted. If I didn't say this before, thanks for ALL your help. Even tho I confuse you with my niceness, haha, you are a funny guy! Oh, Phillipa and I are placing bets on your age....care to cheat and accidentally hide it in a post?
>
> Okay then, don't know where you are but Happy Holidays, in case I don't catch up with you by the wknd *<((: ^ )>>
>
> ~Jade
>

I've increased to 80mg, and between that and studying more i get tired. another week i should feel better though i'd think. did you compare creatine to methylphenidate? dinner parties? how curious, how odd. i still have no idea what this 'sink box' joke is. Under my sink is a bottle of bleach, a few extra sponges, and a mouse-trap. i'm sure i'll post a bit the next few days. only so long i can talk to relatives, and our family doesn't have any booze on holidays...i'll be thinking about whisky...enjoy your newfound energy....

-d/r

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:desolationrower thread:868231
URL: http://www.dr-bob.org/babble/20081223/msgs/870596.html